A family of maximal surfaces in Lorentz-Minkowski three-space

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We prove the existence of an infinite family of complete space-like maximal surfaces with singularities in Lorentz-Minkowski three-space and study their properties. These surfaces are distinguished by their number of handles and have two elliptic catenoidal ends.

Original languageEnglish
Pages (from-to)3379-3390
Number of pages12
JournalProceedings of the American Mathematical Society
Volume134
Issue number11
DOIs
Publication statusPublished - 2006 Nov

Keywords

  • Elliptic catenoidal ends
  • Lorentz-Minkowski space
  • Spacelike maximal surface

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A family of maximal surfaces in Lorentz-Minkowski three-space'. Together they form a unique fingerprint.

  • Cite this